MathSciNet Relay Station
MathSciNet bibliographic data
MR752794 (85h:58135) 58F15 (58F11)
Ledrappier, F.; Young, L.-S. The metric entropy of diffeomorphisms. Bull. Amer. Math. Soc. (N.S.) 11 (1984), no. 2, 343–346.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement